# SDR SIMA20150606001

- Difficulty date: June 6, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 29,727 hours, 25,003 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE311231
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ENGINE OIL SMELL IN COCKPIT, ONLY DURING TOP OF DESCENT TO LANDING, CABIN OK.  TRANSFERRED TO NRWC 661-ORD-02242.  COMPLIED WITH RR FIM 72-00-00-810-814 OBSERVED FAULT, OIL OR UEL SMELL, HAZE IN THE CABIN & ETN EM-72-034 ENG ODOR EVENT.  TROUBLESHOOTING DISCREPANCY TRANSFERRED TO AML 3806131 ITEM 1.  REF AML 3806129 NR 1 ENG OIL SMELL IN COCKPIT ONLY.  DETERMINED TO BE FROM ENG NR 1.  ENG 1 REQUIRES CHANGE.  R&R NR 1 ENG IAW WC 71-000-00.  OPERATIONS & LEAK CHECKED GOOD, NO DEFECTS NOTED.  ENG ACC FIRE DETECTOR PN 3601133500230C90M, SN 217282.  COMPLIED WITH DECONTAMINATION OF AIR CONDITIONING SYS IAW AMM 21-20-00, NO DEFECTS NOTED.
